# SDR CALA2022093002580

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A300*
- Aircraft serial: 1585
- Aircraft time: 64,827 hours, 28,542 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOG PAGE 9639140 CREW REPORTED MISSING FASTENER, REF ORIGINAL LOG PAGE 9639140 MISSING FASTENER REPLACED.
